It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2007, 09:34 PM   #1
Newbie
(female)
 
Join Date: Nov 2007
Location: Illinois
Posts: 9
kellystar312 HB User
Depakote causing my acne?

Hello,
I am 20 years old and I have had chronic daily migraines for 5 years. The only medicine that has helped is Depakote. I usually get one or two migraines per week now. I was on it in 2004, went off of it to try Topamax, and then went back on Depakote in 2006. This year, I've noticed my skin breaking out more and more. I used to get one or two pimples every so often, but now my entire forehead and chin is covered to the point where my dermatologist says that on a scale of 1 to 10, my acne is an 8.

He is convinced that Depakote it causing my acne. This comes as shocking news to me, since "acne" isn't consistently listed as a side effect.

Has anyone else experienced this, or know of anyone who has suffered from acne after taking Depakote?

Thanks so much to anyone who replies.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Is this cystic acne? curly fry Acne 9 06-12-2010 01:23 AM
Can anyone Relate to this??? Acne Question wishful006 Acne 4 04-22-2010 01:48 PM
i dont like depakote xr 1000 mgs its making me sleep too much .have to vent ... vickie45 Epilepsy 8 06-12-2008 06:57 AM
Depakote causing weird side effect! Yakub89 Epilepsy 4 04-01-2008 06:49 PM
when does the tiredness go away on depakote xr 1000 mgs a day? vickie45 Epilepsy 3 02-27-2008 08:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tingles (31), tUrRrRa (26), sjb (8), Paddy55 (6), grad1000 (5), jverive (4), ladybud (4), 92261 (4), jonnstar (4), AuntNanc (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!